Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

How can I relieve form his tensions and have a happy sexual life ?

am 25 years oldmarried 3 half years before we both love each other but we are not having sex even 10 days a month what should i do to make him attracted to me when i feel like having sex am 25 years old,married 3& half years before, we both love each other but we are not having sex even 10 days a month, what should i do to make him attracted to me when i feel like having sex? is it the problem of foreplay? i havnt used copper t since my childs birth , and so he removes his penis before ejaculation.i talked to him about this and he says he is having his job tensions.how can i relieve him and have sex happily
Asked On : Fri, 6 May 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi
This sound more like a marital problem caused by tension of work etc.You both need to communicate and have a open discussion.Taking the help of a professional counsellor will be helpful.
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor